# SDR TRBA2009102SUP

- Difficulty date: November 7, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 30,398 hours, 33,374 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: E033601
- Condition: Burned
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING SCENT AT MID-CABIN ABEAM THE OVERHEADS.  ITEM DEFERRED IAW MEL NR33-2 AUTH NR 110039-C.  REMOVED OVERHEAD LIGHT AT 10CD DO TO BAD SOCKET ENTER IN MIC SHEET.  MEL CLEARED AT MIA ON 11-12-09: REMOVED AND REPLACED SOCKET AT CEILING LIGHT 10CD IAW AWM NR 33-21-01.  OPS CHK GOOD.
